Bisoprolol and tachycardia

Hi I have been on ramipril for quite a few years and recently been diagnosed with Tachycardia so GP has put me on 2.5mg Bisoprolol but since being on the Bisoprolol I just can't function, im exhausted all the time, I've been taking it at night but wondering if I took it around 6pm would i feel a bit better the following day, I just can't handle the continuos tiredness  many thanks 

4 Replies

oldestnewest
  • Many people report this side effect and whilst this isn't a very large dose it may not be the drug for you. Do speak to you doctor please as there may be something else he can use.

  • Hi BobD, thank you very much for taking the time to reply, it's definitely helped the racing heart but the extreme tiredness is awful, I shall make an appointment to go back to GP, I'm 51 but feel positively ancient at the moment x

  • Hi Donna,

    Just to add on what Bob has said, try and find out what your resting pulse is? (i.e you may have a low pulse rate and therefore a lower dose of 1.25mg may be more suitable and less side effects, just a thought. I got mind changed for that reason.

    Best Wishes

    Barry

  • Thank you very much Barry, that's something I hadn't thought of, before the Bisoprolol my heart had been racing around the 150-165bpm for quite a few weeks and really frequently and it has really calmed down although I can still feel palpitations, doctor took my blood pressure and pulse just over a week ago and I think pulse was around 70 at that time, I'm pleased it's calmed it down but I feel like a zombie, I just sat for hours today staring into space, I will check it thank you xx

You may also like...